Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with minimum level of HB, on medicines. What type of diet chart will help the situation?

Hello Doctor, My mother s age is 46 years old and she is suffering with minimum level of himoglobin. Now she has 31 himoglobin countability and taking medicine. So I need help for her diet chart to increase himoglobin countability. kindly help me and send perfect diet chart as per food available in India. Thank you Doctor Ranjan
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das.
You tlod that your mother is taking medicine. I dont know any medicine which can increase the Hb level from 31. Your mother needs to be admitted immediately in hospital, get blood transfusion which will improve the condition. And after reaching a steady level of hemoglobin, medication can be started. and after 14 days of blood transfusion or before starting transfusion, Bone marrow study is essential to categorize this anaemia. So, dont waste time.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor